Cargando información...
FuenteJournal of Mathematical Analysis and Applications | Cuartil año de publicaciónNo disponible | Volumen474 |
Issue2 | Páginas1082 - 1103 | pISSNNo disponible |
ISSN0022-247X | Perfil OpenAlexhttps://openalex.org/S151579836 | |
| Minciencias ID | ART-0000268038-66 | Scienti ID | 0000268038-66 | Scholar URL | https://scholar.google.com/scholar?hl=en&as_sdt=0%2C5&q=info%3AT84zTM_WTEMJ%3Ascholar.google.com&btnG= |
|---|---|---|---|---|---|
| Pdf URL | https://arxiv.org/pdf/1807.09730 | Doi URL | https://doi.org/10.1016/j.jmaa.2019.02.005 | Scholar citations URL | https://scholar.google.com/scholar?cites=4849487084596219471&as_sdt=2005&sciodt=0,5&hl=en |
| Openalex URL | https://openalex.org/W2884263595 | Open_access URL | https://doi.org/10.1016/j.jmaa.2019.02.005 | ||